# SDR 95ZZZX5348

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA FOUND INSIDE THE MAIN CABIN AT FS 718, LONGERON 19 FRAME (RT) FITTING IS CRACKED FWD AND AFT SIDES, ONE 1 INCH FWD AND ONE 1 INCH AFT.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 51-10-3, SRM 51-30-01, SB53-131 AND D.A.C. DWG 5935650.  N/R NR 027A1/0201 AND 0202.
